Abstract:
We consider the characteristic system of singular integral equations for two unknown functions. We obtain certain relations connecting coefficients of the system which allow one to solve the latter in a closed form. Based on the obtained results, we consider cases of the solvability in a closed form for one class of singular integral equations.
Keywords:
matrix-function, factorization, singular integral equation, linear boundary value problem.
Citation:
S. N. Kiyasov, “Some cases of the solvability in a closed form of singular integral equations and two-dimensional characteristic systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 4, 54–71; Russian Math. (Iz. VUZ), 55:4 (2011), 44–59